MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): eq rev compress screw lck cap kit, 4.5 x 22mm, 320-20-22, (b)(6).Eq rev compress screw lck cap kit, 4.5 x 30mm, 320-20-30, (b)(6).Eq rev compress screw lck cap kit, 4.5 x 26mm, 320-20-26, (b)(6).Eq rev compress screw lck cap kit, 4.5 x 26mm, 320-20-26, (b)(6).Eq rev glenoid plate, 320-15-01, (b)(6).Equinoxe reverse 38mm humeral liner +0, 320-38-00, (b)(6).Equinoxe reverse tray adapter plate tray +0, 320-10-00, (b)(6).Eq reverse torque defining screw kit, 320-20-00, (b)(6).Eq rev locking screw, 320-15-05, (b)(6).Equinoxe reverse 38mm glenosphere, 320-01-38, (b)(6).Eq rev compress screw lck cap kit, 4.5 x 18mm, 320-20-18, (b)(6).
 
Event or Problem Description
As reported, approximately 6 months post op initial right tsa, this 56 y/o male patient was revised due to instability.Second stage process.Everything was removed.Patient was last known to be in stable condition following event.Product not returning: disposed at the hospital.Unable to obtain images or x-rays.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17681955
Report Number1038671-2023-02144
Device Sequence Number2558556
Product Code KWT
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale